Skip to main content

-Boundedness of Marcinkiewicz Integrals along Surfaces with Variable Kernels: Another Sufficient Condition

Abstract

We give the estimates for the Marcinkiewicz integral with rough variable kernels associated to surfaces. More precisely, we give some other sufficient conditions which are different from the conditions known before to warrant that the-boundedness holds. As corollaries of this result, we show that similar properties still hold for parametric Littlewood-Paley area integral and parametric functions with rough variable kernels. Some of the results are extensions of some known results.

[123456789101112131415]

References

  1. 1.

    Calderón AP, Zygmund A: On a problem of Mihlin. Transactions of the American Mathematical Society 1955,78(1):209–224.

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Aguilera NE, Harboure EO: Some inequalities for maximal operators. Indiana University Mathematics Journal 1980,29(4):559–576. 10.1512/iumj.1980.29.29042

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Tang L, Yang D: Boundedness of singular integrals of variable rough Calderón-Zygmund kernels along surfaces. Integral Equations and Operator Theory 2002,43(4):488–502. 10.1007/BF01212707

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Stein EM: On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz. Transactions of the American Mathematical Society 1958,88(2):430–466. 10.1090/S0002-9947-1958-0112932-2

    MathSciNet  Article  Google Scholar 

  5. 5.

    Ding Y, Fan D, Pan Y: Weighted boundedness for a class of rough Marcinkiewicz integrals. Indiana University Mathematics Journal 1999,48(3):1037–1055.

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    Ding Y, Fan D, Pan Y: -boundedness of Marcinkiewicz integrals with Hardy space function kernels. Acta Mathematica Sinica 2000,16(4):593–600. 10.1007/s101140000015

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Fan D, Sato S: Weak typeestimates for Marcinkiewicz integrals with rough kernels. Tohoku Mathematical Journal 2001,53(2):265–284. 10.2748/tmj/1178207481

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Ding Y, Lin C-C, Shao S: On the Marcinkiewicz integral with variable kernels. Indiana University Mathematics Journal 2004,53(3):805–821. 10.1512/iumj.2004.53.2406

    MathSciNet  Article  MATH  Google Scholar 

  9. 9.

    Xue Q, Yabuta K: -boundedness of Marcinkiewicz integrals along surfaces with variable kernels. Scientiae Mathematicae Japonicae 2006,63(3):369–382.

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Al-Qassem HM: On weighted inequalities for parametric Marcinkiewicz integrals. Journal of Inequalities and Applications 2006, 2006: 17 pages.

    Google Scholar 

  11. 11.

    Stein EM, Weiss G: Introduction to Fourier Analysis on Euclidean Spaces, Princeton Mathematical Series, no. 32. Princeton University Press, Princeton, NJ, USA; 1971:x+297.

    Google Scholar 

  12. 12.

    Xue Q, Yabuta K: Correction and addition to "-boundedness of Marcinkiewicz integrals along surfaces with variable kernels". Scientiae Mathematicae Japonicae 2007,65(2):291–298.

    MathSciNet  MATH  Google Scholar 

  13. 13.

    Lorch L, Szego P: A singular integral whose kernel involves a Bessel function. Duke Mathematical Journal 1955,22(3):407–418. 10.1215/S0012-7094-55-02244-4

    MathSciNet  Article  MATH  Google Scholar 

  14. 14.

    Watson GN: A Treatise on the Theory of Bessel Functions. 2nd edition. Cambridge University Press, London, UK; 1966.

    Google Scholar 

  15. 15.

    Calderón AP, Zygmund A: On singular integrals with variable kernels. Applicable Analysis 1978,7(3):221–238. 10.1080/00036817808839193

    Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Kôzô Yabuta.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Xue, Q., Yabuta, K. -Boundedness of Marcinkiewicz Integrals along Surfaces with Variable Kernels: Another Sufficient Condition. J Inequal Appl 2007, 026765 (2007). https://doi.org/10.1155/2007/26765

Download citation

Keywords

  • Parametric Function
  • Variable Kernel
  • Rough Variable Kernel
\